# SDR 2008UALA06281

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 67,461 hours, 10,938 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

LOST RT GENERATOR AND APU.  FLIGHT DIVERTED.  NR 2 ENGINE GENERATOR REPLACED.  (OFF: P/N 745329C, S/N G0796)
